The residual spectrum of Sp 4
Compositio Mathematica, Tome 99 (1995) no. 2, p. 129-151
@article{CM_1995__99_2_129_0,
     author = {Kim, Henry H.},
     title = {The residual spectrum of $Sp\_4$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {99},
     number = {2},
     year = {1995},
     pages = {129-151},
     zbl = {0877.11030},
     mrnumber = {1351833},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__99_2_129_0}
}
Kim, Henry H. The residual spectrum of $Sp_4$. Compositio Mathematica, Tome 99 (1995) no. 2, pp. 129-151. http://www.numdam.org/item/CM_1995__99_2_129_0/

1 Arthur, J.: On some problems suggested by the trace formula, in Lie group representations, II, Lecture Notes in Math. 1041 Springer-Verlag, 1984, pp. 1-49. | MR 748504 | Zbl 0541.22011

2 Borel, A. and Wallach, N.: Continuous cohomology, discrete subgroups, and representations of reductive groups, Annals of Math. Studies 94, Princeton University Press, Princeton, 1980. | MR 554917 | Zbl 0443.22010

3 Flicker, Y.: On the symmetric square: Applications of a trace formula, Trans. Amer. Math. Soc. 330(1) (1992), 125-152. | MR 1041045 | Zbl 0761.11027

4 Gelbart, S.: Automorphic forms on Adele groups, Annals of Math. Studies, No 83 Princeton University Press, Princeton, 1975. | MR 379375 | Zbl 0329.10018

5 Gelbart, S. and Jacquet, H.: A relation between automorphic representations of GL(2) and GL(3), Ann. Sci. Ecole Norm. Sup. 11 (1978), 471-542. | Numdam | MR 533066 | Zbl 0406.10022

6 Gelbart, S. and Shahidi, F.: Analytic Properties of Automorphic L-functions, Perspectives in Mathematics, Vol 6, Academic Press, New York, 1988. | MR 951897 | Zbl 0654.10028

7 Goldberg, D.: Reducibility of induced representations for Sp(2n) and SO (n), to appear in Amer. J. Math. (1994). | MR 1296726 | Zbl 0851.22021

8 Howe, R.: Automorphic forms of low rank, in Non-Commutative Harmonic Analysis, Lecture Notes in Math. 880, Springer-Verlag, 1980, pp. 211-248. | MR 644835 | Zbl 0463.10015

9 Ikeda, T.: On the location of poles of the triple L-functions, Comp. Math. 83 (1992), 187-237. | Numdam | MR 1174424 | Zbl 0773.11035

10 Jacquet, H.: On the residual spectrum of GL(n), in Lie Group Representations II, Lecture Notes in Math. 1041, Springer-Verlag, 1983, pp. 185-208. | MR 748508 | Zbl 0539.22016

11 Jacquet, H. and Langlands, R.P.: Automorphic Forms on GL(2), Lecture Notes in Math. 114, Springer-Verlag, 1970. | MR 401654 | Zbl 0236.12010

12 Keys, C.D. and Shahidi, F.: Artin L-functions and normalization of intertwining operators, Ann. Scient. Ec. Norm. Sup. 21 (1988), 67-89. | Numdam | MR 944102 | Zbl 0654.10030

13 Kudla, S. and Rallis, S.: Poles of Eisenstein series and L-functions, in Festschrift in Honor of I.I. Piatetski-Shapiro, Part II, Vol. 3, Proc. Israel Mathematical Conf., 1990, pp. 81-110. | MR 1159110 | Zbl 0712.11029

14 Kudla, S. and Rallis, S.: On the Weil-Siegel formula, J. Reine Angew. Math. 387 (1988), pp. 1-68. | MR 946349 | Zbl 0644.10021

15 Kudla, S., Rallis, S., and Soudry, D.: On the degree 5 L-function for Sp(2), Inv. Math. 107 (1992), 483-541. | MR 1150600 | Zbl 0776.11028

16 Labesse, J.P. and Langlands, R.P.: L-indistinguishability for SL(2), Can. J. Math. 31(4) (1979), 726-785. | MR 540902 | Zbl 0421.12014

17 Langlands, R.P.: Euler Products, Yale University Press, Yale, 1971. | MR 419366 | Zbl 0231.20016

18 Langlands, R.P.: On the Functional Equations Satisfied by Eisenstein Series, Lecture Notes in Math. 544, Springer-Verlag, 1976. | MR 579181 | Zbl 0332.10018

19 Moeglin, C.: Orbites unipotentes et spectre discret non ramifie, Le cas des groupes classiques déployś, Comp. Math. 77 (1991), 1-54. | Numdam | MR 1091891 | Zbl 0809.11030

20 Moeglin, C. and Waldspurger, J.L.: Décomposition spectrale et séries d'Eisenstein, paraphrase sur l'E-criture, Progress in Mathematics, Birkhäuser, 1994. | MR 1261867 | Zbl 0794.11022

21 Piatetski-Shapiro, I. and Rallis, I.: Rankin triple L functions, Comp. Math. 64 (1987), 31-115. | Numdam | MR 911357 | Zbl 0637.10023

22 Piatetski-Shapiro, I. and Rallis, I.: A new way to get Euler products, J. Reine Angew. Math. 392 (1988), 110-124. | MR 965059 | Zbl 0651.10021

23 Schwermer, J.: On Euler Products and Residual Eisenstein Cohomology Classes for Siegel Modular Varieties, Preprint, 1993. | MR 1307953 | Zbl 0829.11031

24 Shahidi, F.: On certain L-functions, Amer. J. Math. 103 (1981), 297-356. | MR 610479 | Zbl 0467.12013

25 Shahidi, F.: A proof of Langlands' conjecture on Plancherel measure; complementary series for p-adic groups, Ann. Math. 132 (1990), 273-330. | MR 1070599 | Zbl 0780.22005

26 Shahidi, F.: Whittaker models for real groups, Duke Math. J. 47(1) (1980), 99-125. | MR 563369 | Zbl 0433.22007

27 Shahidi, F.: On the Ramanujan conjecture and finiteness of poles for certain L-functions, Ann. Math. 127 (1988), 547-584. | MR 942520 | Zbl 0654.10029

28 Shahidi, F.: Langlands' conjecture on Plancherel measures for p-adic groups, in Harmonic Analysis on Reductive Groups, Progress in Math. 101, Birkhauser, Boston, 1991, pp. 277-295. | MR 1168488 | Zbl 0852.22017

29 Silberger, A.: Introduction to Harmonic Analysis on Reductive p-adic Groups, Math. Notes 23, Princeton University Press, Princeton, 1979. | MR 544991 | Zbl 0458.22006

30 Soudry, D.: The CAP representations of GSp(4, A), J. Reine Angew. Math. 383 (1988), 87-108. | MR 921988 | Zbl 0625.22013

31 Watanabe, T.: Residual automorphic representations of Sp 4, Nagoya Math. J. 127 (1992), 15-47. | MR 1183651 | Zbl 0788.11019

32 Winarsky, N.: Reducibility of principal series representations of p-adic Chevalley groups, Amer. J. Math. 100(5) (1978), 941-956. | MR 517138 | Zbl 0475.43005

33 Arthur, J.: Eisenstein series and the trace formula, in Proc. Symp. in Pure Mathematics, Part I, Vol. 33, 1979, pp. 253-274. | MR 546601 | Zbl 0431.22016

34 Goldstein, L.J.: Analytic Number Theory, Prentice-Hall Englewood Cliffs, NJ, 1971. | MR 498335 | Zbl 0226.12001

35 Kim, H. and Shahidi, F.: Quadratic unipotent Arthur parameters and residual spectrum of Sp2n, Preprint. | MR 1986106 | Zbl 0866.11036

36 Jantzen, C.: Degenerate principal series for symplectic and odd-orthogonal groups, Preprint, 1994. | MR 1346929 | Zbl 0866.22016